# SDR L9QR20130410002

- Difficulty date: March 11, 2013
- Submitted: April 10, 2013
- Operation: General aviation
- Filed by: Leading Edge Aviation Inc, repair station L9QR350Y
- Aircraft: N392GP
- Make and model: Robsin R44
- Aircraft serial: 11238
- Aircraft time: 2,167 hours
- Engine: Lyc IO540AE1A5
- Engine time: 2,167 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Yoke
- Part number: C9081
- Condition: Failed
- Part time: 2,167 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE MAGNETS CAME LOOSE FROM THE MAIN GEAR BOX YOKE,  THERE ARE 2 MAGNETS IN THIS HALL EFFECT MAIN ROTOR RPM SENCING SYS WHEN ONE OF THE MAGNETS CAME SEPARATED FROM THE YOKE YOU LOOSE RPM INDICATION AND THE LOW ROTOR RPM WARNING HORN AND LIGHT THEN ACTIVATE. THIS FAILURE RESULTED IN AN AUTOROTATION AND THE TAILBOOM BEING CUT OFF BY THE MAIN ROTOR BLADES.
